# SDR GUUA93832032909A

- Difficulty date: March 29, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 26,626 hours, 32,191 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Out Of Adjust
- Location: Power Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WARNING HORN IS ACTIVATED AT 79.5 TO 80 PERCENT, N1 WITH LT POWER LEVER AND 75 PERCENT, N1 WITH RT PWR LEVER.  ADJUSTED LANDING GEAR POWER LEVER SWITCHES. TEST FLIGHT SATISFACTORY.
